Translator Disclaimer
2004 Noncongruent minimal surfaces with the same symmetries and conformal structure
Valério Ramos Batista
Tohoku Math. J. (2) 56(2): 237-254 (2004). DOI: 10.2748/tmj/1113246552

Abstract

Concerning complete orientable minimal surfaces with finite total curvature in Euclidean three-space, we show for any positive genus the existence of noncongruent examples having the same symmetry group and conformal type.

Citation

Download Citation

Valério Ramos Batista. "Noncongruent minimal surfaces with the same symmetries and conformal structure." Tohoku Math. J. (2) 56 (2) 237 - 254, 2004. https://doi.org/10.2748/tmj/1113246552

Information

Published: 2004
First available in Project Euclid: 11 April 2005

zbMATH: 1063.53009
MathSciNet: MR2053320
Digital Object Identifier: 10.2748/tmj/1113246552

Subjects:
Primary: 53A10

Rights: Copyright © 2004 Tohoku University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.56 • No. 2 • 2004
Back to Top